# SDR REXA2013060201038

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 18,140 hours, 16,008 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"FLAPS FAIL" CAUTION MESSAGE WHEN SELECTING FLAPS FROM 0 TO 20 AFTER ENGINE START.  PERFORMED TROUBLESHOOTING IAW FIM REV 44 IAW AD 2009-06-12, PARA H.6.I AMOC DATED DECEMBER 07,2012, AND AD27-05 2L.  R & R LT BPSU IAW AMM 27-51-10. OPS CHECK GOOD, COULD NOT DUPLICATE, ACFT OK FOR SERVICE.
